HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 3


:
SearchDetail


1 

1 THEORETICAL RESULTS AND EMPIRICAL STUDIES ON THE FORECASTING ACCURACY OF THE HOLT'S LINEAR EXPONENTIAL SMOOTHING METHOD / Chen, Chunhang -- Department of Mathematical Science, College of Science, University of the Ryukyus20-Jan-1996 Ryukyu mathematical journal Vol.8 p.1-25 紀要論文
2 UNITARY HIGHEST WEIGHT MODULES OF A JACOBI GROUP / Suga, Shuichi -- Department of Mathematics, College of Science, University of the Ryukyus20-Jan-1996 Ryukyu mathematical journal Vol.8 p.83-93 紀要論文
3 The order of convergence for positive approximation processes / Nishishiraho, Toshihiko -- Department of Mathematics, College of Science, University of the Ryukyus20-Jan-1996 Ryukyu mathematical journal Vol.8 p.43-82 紀要論文

1